Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 13, 2015, 4:51 AM CDT for Cameron County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2015, 4:51 AM CDT (09:51 UTC)
- Expired
- Apr 13, 2015, 5:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Cameron County, TX
The radar
The Brownsville radar (KBRO), 28 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2009 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS54 KBRO 130951
SVRBRO
TXC061-131030-
/O.NEW.KBRO.SV.W.0012.150413T0951Z-150413T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
451 AM CDT MON APR 13 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CAMERON COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 530 AM CDT
* AT 450 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER RANGERVILLE...AND MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...HARLINGEN...SAN BENITO...PALM VIEW COMMUNITY
CENTER...VALLEY BAPTIST MEDICAL CENTER HARLINGEN...RANGERVILLE...LA
PALOMA...HARLINGEN FIRE DEPARTMENT...LAURELES...SAN BENITO HIGH
SCHOOL...SAN BENITO CITY HALL...RIO HONDO CITY HALL...HARLINGEN
MEDICAL CENTER...SAN BENITO LIBRARY...SAN BENITO POLICE
DEPARTMENT...LOS FRESNOS CITY OFFICES...LOS FRESNOS...RANCHO
VIEJO...RIO HONDO AND LOS INDIOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2601 9762 2600 9763 2603 9779 2612 9784
2636 9734 2636 9732 2627 9734 2631 9730
2623 9727 2622 9734 2618 9717 2616 9731
2616 9730 2615 9730 2615 9721 2616 9718
TIME...MOT...LOC 0950Z 246DEG 32KT 2607 9773
$$
541 follow-up statement
803
WWUS54 KBRO 131031
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
531 AM CDT MON APR 13 2015
TXC061-131041-
/O.EXP.KBRO.SV.W.0012.000000T0000Z-150413T1030Z/
CAMERON TX-
531 AM CDT MON APR 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CAMERON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 2601 9762 2600 9763 2603 9779 2612 9784
2636 9734 2636 9732 2627 9734 2631 9730
2623 9727 2622 9734 2618 9717 2616 9731
2616 9730 2615 9730 2615 9721 2616 9718
TIME...MOT...LOC 1027Z 246DEG 32KT 2607 9773
$$
54What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:52 AM CDT, 59 minutes earlier.
Area forecast discussion, Apr 13, 3:52 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
352 AM CDT MON APR 13 2015
.SHORT TERM /NOW THROUGH TUESDAY/...MCS/SQUALL LINE MOVED ACROSS
DEEP SOUTH TEXAS OVERNIGHT LAST NIGHT WITH SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING ONCE AGAIN ACROSS THE MIDDLE AND LOWER
VALLEY AND MOVING NORTHEASTWARD. UPPER LEVEL LOW RESPONSIBLE FOR
HELPING ALONG THE MCS IS MOVING ACROSS SOUTHERN NEW MEXICO AND WILL
SLOWLY TURN NORTHEASTWARD TOWARD THE TEXAS PANHANDLE AND
WEAKEN/OPPEN UP AS IT BEGINS TO BECOME ABSORBED IN THE FLOW BY LATE
TUESDAY. SURFACE ANALYSIS DEPICTS A MESO HIGH BEHIND THE DEPARTING
MCS WITH A COLD FRONT WELL TO OUR NORTH AND A TROUGH LINE ACROSS THE
LEE OF THE SIERRA MADRES.
ATMOSPHERE IS WORKED OVER AND WILL TAKE MOST OF THE DAY TO RECOVER.
ONCE THIS FINAL ROUND OF CONVECTION MOVES EASTWARD THAT SHOULD BE
ABOUT IT FOR THE MORNING HOURS. HAVE DECREASED POPS ACROSS THE AREA
THIS MORNING BASED ON CURRENT TRENDS AND HRRR/RAP NOT DEVELOPING ANY
PRECIPITATION. TAKING A LOOK AT SOUNDINGS OUT WEST...IT WILL TAKE
TILL APPROXIMATELY MID AFTERNOON BEFORE ATMOSPHERE IS PRIMED UP ONCE
AGAIN. HOWEVER...THERE IS ADDED DRY AIR ON SOUTHWESTERLIES IN THE
MID AND UPPER LEVELS AND A LACK OF GOOD SFC CONVERGENCE. THEREFORE
WILL HAVE TO LOOK WEST TOWARDS THE HIGHER TERRAIN FOR ANY CONVECTION
INITIATION. DID ADD A LITTLE HIGHER POP IN THE UPPER VALLEY AND
AROUND THE RIO GRANDE RIVER FOR ANY CONVECTION THAT MAKES IT INTO
OUR CWA. SPC ALSO DISCUSSES THIS AND HAVE OUR AREA IN MARGINAL RISK
FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT AND THE UPPER VALLEY
AND NORTHERN RANCHLANDS IN A SLIGHT RISK FOR SEVERE WEATHER. MAIN
THREATS IS LARGE HAIL AND DAMAGING WINDS.
BECAUSE OF THE UNCERTAINITY OF INITIATION AND OVERALL ISOLATED
COVERAGE OF PRECIPITATION HAVE ELECTED TO LET THE FLASH FLOOD WATCH
EXPIRE.
FRONT SAGS INTO THE AREA TUESDAY AND WITH HIGH PWATS AND A DECENT
SURFACE FOCUS EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP IN THE MID
TO LATE MORNING HOURS AND LAST THROUGH MUCH OF THE DAY.
&&
.MARINE...
NOW THROUGH TUESDAY...MODERATE SOUTHEASTERLY WINDS AND MODERATE
SEAS ARE FORECAST TO BE PREVAILING THROUGH TUESDAY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY THIS MORNING AND ONCE
AGAIN TUESDAY. CLOUD TO SURFACE LIGHTNING STRIKES...GUSTY
WINDS...AND LOCALLY HIGHER SEAS CAN BE EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 83 74 82 73 / 30 20 50 30
BROWNSVILLE 85 74 84 73 / 30 20 50 30
HARLINGEN 87 73 86 72 / 30 20 50 30
MCALLEN 87 74 87 72 / 30 30 50 30
RIO GRANDE CITY 87 72 86 70 / 20 30 50 30
SOUTH PADRE ISLAND 78 73 78 72 / 30 20 50 30
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR TXZ248>250-252-
253.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
55/54/58Hazardous weather outlook, Apr 13, 4:36 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 436 AM CDT MON APR 13 2015 TXZ248>257-140945- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 436 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATER TODAY AND TONIGHT. IF THUNDERSTORMS BECOME SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...ALONG WITH HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE APPROACH OF A COLD FRONT TUESDAY MAY PRODUCE ADDITIONAL THUNDERSTORMS AND A FLOOD RISK ON TUESDAY. ADDITIONAL STORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-140945- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 436 AM CDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE OFFSHORE THIS MORNING PRODUCING GUSTY WINDS AND LOCALLY HIGH SEAS. CLOUD TO SURFACE LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL ORGANIZED THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 12, 11:27 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1127 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG MCALLEN 26.22N 98.24W
04/12/2015 HIDALGO TX LAW ENFORCEMENT
TREES DOWN AT FRONTAGE AND BICENTENNIAL IN MCALLEN.
&&
EVENT NUMBER BRO1500023
BIRCHFIELDSpecial weather statement, Apr 13, 12:38 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1238 AM CDT MON APR 13 2015
TXZ255-257-130615-
COASTAL CAMERON TX-INLAND CAMERON TX-
1238 AM CDT MON APR 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAMERON COUNTY UNTIL
115 AM CDT...
AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MORNINGSIDE PARK TO 8 MILES
SOUTH OF FORT BROWN MEMORIAL GOLF COURSE...AND MOVING SOUTHEAST AT 40
MPH.
WINDS IN EXCESS OF 40 MPH AND TORRENTIAL RAINS WILL BE POSSIBLE WITH
THESE STORMS THROUGH THE NEXT 45 MINUTES.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...SAMS MEMORIAL STADIUM...PACE HIGH SCHOOL...VALLEY
BAPTIST MEDICAL CENTER BROWNSVILLE...VALLEY REGIONAL MEDICAL CENTER...
LAURELES...SOUTH PADRE ISLAND...LAGUNA VISTA POLICE DEPARTMENT...ITEC
CAMPUS...GLADYS PORTER ZOO...FORT BROWN MEMORIAL GOLF COURSE...U.S.
COAST GUARD STATION...AND OLMITO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 2586 9741 2584 9743 2588 9746 2589 9752
2601 9765 2602 9764 2602 9767 2625 9734
2624 9732 2625 9732 2634 9720 2607 9716
2607 9714 2605 9716 2595 9715 2596 9728
2594 9728 2591 9737 2584 9737
TIME...MOT...LOC 0535Z 312DEG 36KT 2612 9711 2578 9752
SPEECESpecial weather statement, Apr 13, 2:03 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
203 AM CDT MON APR 13 2015
TXZ253>256-130745-
COASTAL WILLACY TX-INLAND WILLACY TX-HIDALGO TX-INLAND CAMERON TX-
203 AM CDT MON APR 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO...
SOUTHEASTERN KENEDY...NORTHWESTERN CAMERON AND WILLACY COUNTIES UNTIL
245 AM CDT...
AT 203 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR RAYMODVILLE POLICE
DEPARTMENT TO NEAR GRANJERO...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MCALLEN...PHARR...HARLINGEN...WESLACO...SAN JUAN...ALAMO...DONNA...
MERCEDES...RAYMONDVILLE...HIDALGO...EDCOUCH...LA VILLA...DONNA POLICE
DEPARTMENT...PHARR MEMORIAL LIBRARY...RAYMODVILLE POLICE
DEPARTMENT...WESLACO HIGH SCHOOL...PSJA HIGH SCHOOL...EDCOUCH
VOLUNTEER FIRE DEPARTMENT...HIDALGO HIGH SCHOOL AND PHARR CIVIC
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2655 9742 2651 9739 2651 9743 2648 9745
2649 9741 2645 9745 2645 9743 2614 9789
2608 9825 2612 9827 2610 9830 2613 9833
2654 9773 2660 9750 2660 9744 2656 9742
2654 9730
TIME...MOT...LOC 0703Z 256DEG 30KT 2651 9774 2611 9834
54Special weather statement, Apr 13, 3:36 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
336 AM CDT MON APR 13 2015
TXZ255-257-130930-
COASTAL CAMERON TX-INLAND CAMERON TX-
336 AM CDT MON APR 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND SOUTHEASTERN WILLACY
COUNTIES UNTIL 430 AM CDT...
AT 336 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RIO HONDO ELEMENTARY SCHOOL
TO LOS INDIOS...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROWNSVILLE...HARLINGEN...SAN BENITO...PALM VIEW COMMUNITY CENTER...
VALLEY REGIONAL MEDICAL CENTER...LA PALOMA...LAURELES...SOUTH PADRE
ISLAND POLICE DEPARTMENT...SAN BENITO HIGH SCHOOL...LAGUNA VISTA
POLICE DEPARTMENT...SAN BENITO POLICE DEPARTMENT...PHARR CENTRAL FIRE
STATION...VALLEY BAPTIST MEDICAL CENTER HARLINGEN...U.S. COAST GUARD
STATION...HARLINGEN FIRE DEPARTMENT...SOUTH PADRE ISLAND CONVENTION
CENTER...SAN BENITO CITY HALL...RIO HONDO CITY HALL...OLMITO AND
HARLINGEN MEDICAL CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2605 9716 2596 9716 2598 9762 2603 9766
2603 9779 2631 9758 2634 9722 2633 9732
2631 9731 2632 9735 2631 9733 2627 9734
2627 9733 2631 9730 2627 9731 2633 9721
2636 9721 2607 9716 2607 9714
TIME...MOT...LOC 0836Z 268DEG 35KT 2626 9757 2606 9773
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:17 PM CDT | Special Weather Statement | BRO | Zapata | 58 min |
| Apr 12, 8:33 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 57 min |
| Apr 12, 9:08 PM CDT | Tornado Warning | BRO | Zapata | 22 min |
| Apr 12, 9:32 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg, Starr, Zapata | 58 min |
| Apr 12, 9:37 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 113 min |
| Apr 12, 10:27 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| Apr 12, 10:28 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 1 more | 62 min |
| Apr 12, 10:37 PM CDT | Special Marine Warning | BRO | 113 min | |
| Apr 12, 10:45 PM CDT | Flash Flood Warning | BRO | Hidalgo | 3 hr |
| Apr 12, 11:00 PM CDT | Areal Flood Advisory | BRO | Brooks | 3 hr |
| Apr 12, 11:29 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 61 min |
| Apr 13, 12:12 AM CDT | Areal Flood Advisory | BRO | Cameron | 2 hr |
| Apr 13, 12:23 AM CDT | Special Marine Warning | BRO | 67 min | |
| Apr 13, 12:38 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Apr 13, 1:26 AM CDT | Special Marine Warning | BRO | 49 min | |
| Apr 13, 1:43 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Apr 13, 2:03 AM CDT | Special Weather Statement | BRO | Willacy | 42 min |
| Apr 13, 2:14 AM CDT | Special Marine Warning | BRO | 46 min | |
| Apr 13, 3:08 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 3 hr |
| Apr 13, 3:36 AM CDT | Special Weather Statement | BRO | Cameron | 54 min |
| Apr 13, 3:59 AM CDT | Special Marine Warning | BRO | 61 min | |
| Apr 13, 4:11 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 34 min |
| Apr 13, 4:43 AM CDT | Special Marine Warning | BRO | 32 min | |
| Apr 13, 9:15 AM CDT | Special Marine Warning | BRO | 60 min | |
| Apr 13, 2:27 PM CDT | Special Weather Statement | BRO | Zapata | 48 min |
| Apr 13, 3:13 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| Apr 13, 3:22 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 38 min |
| Apr 13, 3:57 PM CDT | Severe Thunderstorm Warning | BRO | Zapata | 48 min |
| Apr 13, 4:55 PM CDT | Special Weather Statement | BRO | Jim Hogg | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.